PILL MIXUP AT FACTORY COULD BE DANGEROUS, ANTI-DEPRESSANTS AND ERECTILE DYSFUNCTION
Well, this story is coming practically from a bad joke mill. Or, maybe, an SNL skit that never made it to the live show itself. But this really happened and you’re really reading about it. Unless, you are possibly one of those that already knew about this because you don’t have the pills that you need. Or do you? Lol. So yes, this is about a real life mix up of prescription pills at a factory. Pills as anti-depressants went into bottles with labels that said they were for erectile dysfunction. Well, and vice versa. Really!
PILL MIX-UP FORCES MAJOR RECALL, AS HEALTH RISKS COULD BE DEADLY FOR SOME
So if you wonder if there is a recall, yes there is. The Pharma company AvKare issued the recall this past week. Both types of pills were of the generic kind. In other words, they were almost affordable in the United States. On the erectile dysfunction end, there was sildenafil. For the anti-depressant, there was trazodone. Trazodone is also a sedative. That last fact could create some problems for everyone involved. Say you want a hard on and you get a sedative? That’s not sexy time at all. And say you’re depressed and can’t get rid of your hardon?
IF YOU HAVE A HEART CONDITION, OR DIABETES, TAKING A “VIAGRA” PILL COULD KILL YOU
Well, maybe that last possible conflict is harder, ahem, to really understand. But besides the humor and literal medical/treatment dangers, there are others. Like, bad interactions. A LOT of people out there have diabetes, high blood pressure heart disease. This, you already know, even if you’re a young whipper-snapper. And sildenafil the erection helper is the generic name for what we know as Viagra. That could be a problem for folks with any of those issues.
So yes, this just happened. Right before Christmas. So if you or anyone you know may take these prescriptions, give them a heads up to double check their pill bottles.